# SDR IXXA05SMN289S

- Difficulty date: December 29, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD ACCY COMPT INTERNAL PART FITTING CORRODED AT STA 270.000, L-30 (RT)REMOVED CORROSION FROM FITTING IAW SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PAGE 2A. REMOVED CORRODED FITTING IAW SRM 51-1-21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
